Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 371, Number 12

Some exact sequences associated with adjunctions in bicategories. Applications
J. Gómez-Torrecillas and B. Mesablishvili.
Trans. Amer. Math. Soc. 371 (2019), 8255-8295
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Modulo $p$ representations of reductive $p$-adic groups: Functorial properties
N. Abe, G. Henniart and M.-F. Vignéras.
Trans. Amer. Math. Soc. 371 (2019), 8297-8337
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Point-to-line polymers and orthogonal Whittaker functions
Elia Bisi and Nikos Zygouras.
Trans. Amer. Math. Soc. 371 (2019), 8339-8379
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the structure of Selmer and Shafarevich–Tate groups of even weight modular forms
Daniele Masoero.
Trans. Amer. Math. Soc. 371 (2019), 8381-8404
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Knotted surfaces in $4$-manifolds by knot surgery and stabilization
Hee Jung Kim.
Trans. Amer. Math. Soc. 371 (2019), 8405-8427
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Embeddings of affine spaces into quadrics
Jérémy Blanc and Immanuel van Santen.
Trans. Amer. Math. Soc. 371 (2019), 8429-8465
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Idèlic class field theory for 3-manifolds and very admissible links
Hirofumi Niibo and Jun Ueki.
Trans. Amer. Math. Soc. 371 (2019), 8467-8488
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fekete polynomials and shapes of Julia sets
Kathryn A. Lindsey and Malik Younsi.
Trans. Amer. Math. Soc. 371 (2019), 8489-8511
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An inductive machinery for representations of categories with shift functors
Wee Liang Gan and Liping Li.
Trans. Amer. Math. Soc. 371 (2019), 8513-8534
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hyperbolic graphs: Critical regularity and box dimension
L. J. Díaz, K. Gelfert, M. Gröger and T. Jäger.
Trans. Amer. Math. Soc. 371 (2019), 8535-8585
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Distortion and Tits alternative in smooth mapping class groups
Sebastian Hurtado and Emmanuel Militon.
Trans. Amer. Math. Soc. 371 (2019), 8587-8623
Abstract, references and article information
Full-text PDF
Comparing descent obstruction and Brauer-Manin obstruction for open varieties
Yang Cao, Cyril Demarche and Fei Xu.
Trans. Amer. Math. Soc. 371 (2019), 8625-8650
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A multi-Frey approach to Fermat equations of signature $(r,r,p)$
Nicolas Billerey, Imin Chen, Luis Dieulefait and Nuno Freitas.
Trans. Amer. Math. Soc. 371 (2019), 8651-8677
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On sums of Kloosterman and Gauss sums
Igor E. Shparlinski.
Trans. Amer. Math. Soc. 371 (2019), 8679-8697
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Stability properties of multiplicative representations of the free group
Alessandra Iozzi, M. Gabriella Kuhn and Tim Steger.
Trans. Amer. Math. Soc. 371 (2019), 8699-8731
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Resolutions of co-letterplace ideals and generalizations of Bier spheres
Alessio D’Alì, Gunnar Fløystad and Amin Nematbakhsh.
Trans. Amer. Math. Soc. 371 (2019), 8733-8753
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nerves, minors, and piercing numbers
Andreas F. Holmsen, Minki Kim and Seunghun Lee.
Trans. Amer. Math. Soc. 371 (2019), 8755-8779
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Codomain rigidity of the Dirichlet to Neumann operator for the Riemannian wave equation
Tristan Milne and Abdol-Reza Mansouri.
Trans. Amer. Math. Soc. 371 (2019), 8781-8810
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Iterates of $M_{1}$
Yizheng Zhu.
Trans. Amer. Math. Soc. 371 (2019), 8811-8827
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The structure of random automorphisms of countable structures
Udayan B. Darji, Márton Elekes, Kende Kalina, Viktor Kiss and Zoltán Vidnyánszky.
Trans. Amer. Math. Soc. 371 (2019), 8829-8848
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Complex quantum groups and a deformation of the Baum–Connes assembly map
Andrew Monk and Christian Voigt.
Trans. Amer. Math. Soc. 371 (2019), 8849-8877
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fixed-points in the cone of traces on a $C^{∗}$-algebra
Mikael Rørdam.
Trans. Amer. Math. Soc. 371 (2019), 8879-8906
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spatial asymptotics of Green’s function for elliptic operators and applications: a.c. spectral type, wave operators for wave equation
Sergey A. Denisov.
Trans. Amer. Math. Soc. 371 (2019), 8907-8970
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A $C^{m}$ Whitney extension theorem for horizontal curves in the Heisenberg group
Andrea Pinamonti, Gareth Speight and Scott Zimmerman.
Trans. Amer. Math. Soc. 371 (2019), 8971-8992
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions